Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had C section. Have pigmentation under eyes. Prescribed hydruquinone, tyronase cream. Help?

Hi. Im 31 year old and last year delivered my first baby via c-sec. Ive severe pigmentation under my eyes. I tried alot of over the counter products but in vain. Now i went toa dermatogist who has prescribed hydruquinone tablet one daily for a month along ith tyronase cream. Is this prolong use of hydroquinone drug safe as i read itds related to the production of crcinogens.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thank you for your query.
Hydroquinone taken for a month is relatively safe.
Your dermatologist is the best person to answer this, since you havent mentioned the specific diagnosis for which the treatment has been prescribed.
just a month's use would not lead to cancer.
Make sure you are not breastfeeding though.
I would recommend addressing this concern to your dermatologist as only he would be able to ascertain the risk versus benefit ratio of the treatment prescribed.
Take care.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor